| Model Number |
8400-000-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Pain Relief (2388)
| Date of Event |
05/28/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient noted severe pain and a "sunburn feeling" on the right lumbar spine during and following an l3-s1 procedure.Lidocaine and marcaine were in use for local anesthetic.The console was set to 80°c, and no malfunction was alleged with the equipment.The ablation procedure itself was completed successfully using backup equipment.The patient returned for facet joint injections consisting of lidocaine, marcaine, and dexamethasone to treat dysesthesia due to wallerian degeneration that was alleged to have occurred during the original ablation procedure.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: this report was filed in error.Upon further investigation and expert medical opinion, the reported event is a potential known side effect of rf procedures.The subsequent injection for pain was not required to treat or prevent permanent impairment.